# SDR DALA1245189265

- Difficulty date: July 27, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 29,624 hours, 16,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 912246U115
- Condition: Corroded
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT BILGE AREA HAS CORROSION AT FS 1437 LBL 16 INCHES RBL16 INCHES BELOW THE CROSSOVER DUCT.  REMOVED AND REPLACED LOWER TEE FRAME AT FS 1437 P/N 9912246U115.
